# SDR HEEA083130

- Difficulty date: January 8, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N103PH
- Make and model: Bell 206B-3
- Aircraft serial: 3000
- Aircraft time: 11,001 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Restraint
- Part number: 206011117003
- Condition: Stuck
- Location: Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR FLAP RESTRAINT STICKS. REPLACED WITH SERVICEABLE PART.
